# SDR CALA9901165

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FLOORBEAM TO FRAME SUPPORT FITTING AT STA 1338, RBL 54.5.  THE FITTING WAS REPLACED IAW SRM 51-10-4, 51-10-3, AND 51-30-5.
